Advertisement

Can I overdose on pyrimethamine?

Yes, it is possible to overdose on pyrimethamine. Pain, nausea, severe vomiting, anxiety, excitability, and seizures can all be signs of pyrimethamine overdose. In addition, large doses of pyrimethamine can cause blood problems and lead to a greater risk of infection. If you think you have taken too much pyrimethamine, seek immediate medical treatment.

Continue Learning about Anti-Infective Agent

What is hydroxychloroquine?
Donna Hill Howes, RNDonna Hill Howes, RN
Hydroxychloroquine (Plaquenil) was developed to treat malaria, but was later found to be an effectiv...
More Answers
How effective is hydroxychloroquine for treating rheumatoid arthritis?
Donna Hill Howes, RNDonna Hill Howes, RN
Hydroxychloroquine has not been studied as much as other DMARDs. For people with RA, it seems to be ...
More Answers
What should I know about hydroxychloroquine before taking it?
Donna Hill Howes, RNDonna Hill Howes, RN
Hydroxychloroquine should not be taken for prolonged periods by children. If you have glucose-6-pho...
More Answers
What medications does hydroxychloroquine interact with?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking digoxin, hydroxychloroquine may not be a good option for you. This answer was ada...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.